# SDR QXEA2013043000868

- Difficulty date: April 30, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINGERNAIL FAIRING 424AL CRACKED AT LOWER AFT CORNER.  REMOVED CRACKED BRACKET IAW SRM 51-42-05-02-01, REV 12.  MATCH DRILLED NEW BRACKET IAW SRM 51-40-07-02-01, REV 12.  OK TO INSTALL NEW BRACKET. INSTALLED BRACKET IAW SRM 51-42-05-02-01, REV 12.  REAPPLIED PROTECTION COATING IAW SRM 51-25-10-02-01, REV 12.
